# SDR FDEA202006161256

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B371200000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241AK WAS CRACKED.  FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005 REV R.   CLASSIFIED AS A CATATORY A REPAIR. THE FLOOR PANEL WAS INSTALLED.  MAJOR REPAIR.
